Advanced Search
DSpace@MIT

Response to Steele Prize Award

Research and Teaching Output of the MIT Community

Show simple item record

dc.contributor.author Helgason, S.
dc.date.accessioned 2005-08-31T23:15:13Z
dc.date.available 2005-08-31T23:15:13Z
dc.date.issued 1988
dc.identifier.uri http://hdl.handle.net/1721.1/26690
dc.description First published in the Notices of the American Mathematical Society in Vol.35, 1988, published by the American Mathematical Society en
dc.format.extent 427991 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US en
dc.publisher American Mathematical Society en
dc.subject symmetric spaces en
dc.subject lie groups en
dc.title Response to Steele Prize Award en
dc.type Article en
dc.identifier.citation Notices of the American Mathematical Society 35 (1988), 965-967 en


Files in this item

Name Size Format Description
Helgason-1988.pdf 417.9Kb PDF

This item appears in the following Collection(s)

Show simple item record

MIT-Mirage